# SDR ASAA2023051543303

- Difficulty date: May 15, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,503 hours, 991 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: B131605066
- Condition: Contaminated
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IS ALERTING FOR OIL FILTER DELTA PRESSURE INCREASE AND APPROACHING OIL FILTER BYPASS INDICATION.  GROUNDED - YES. PERFORMED STEPS 1-4 OF ASA TSR, FOUND NO ATA 79 FAULT MESSAGES, BUT FOUND SMALL METALLIC DEBRIS IN OIL FILTER ELEMENT. REMOVED AND REPLACED #1 ENG OIL FILTER PER B737-9 AMM 79-21-07. CONTINUED WITH TSR STEPS 5-7 WITH NO CONTAMINATION/DEBRIS NOTED. PERFORMED LEAK CHECK ON #1 ENG OIL FILTER COVER, SCAVENGE SCREENS, STARTER CHIP DETECTOR AND ODMS SENSOR WITH NO LEAKS NOTED. ODMS CHIP COUNT SHOWS 4 AND REQUIRES TO BE RESET PER AMM 79-00-00-210-804-G00. ACCOMP. #1 ENG CHIP COUNT RESET, REF AMM 71-00-00-700-802-G00.
